# SDR 96ZZZM424

- Difficulty date: September 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fs 312
- Part time: 44,571 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FORWARD E/E COMPARTMENT, STRINGER 22L IS CRACKED IN TWO PLACES JUST AFT OF FUSELAGE FRAME AT FS 312.  REMOVED FASTENERS AND CUT OUT DAMAGED AREA OF STRINGER 22L AT FS 312 AS PER SRM 53-10-3 16 INCHES APPROXIMATELY.  FABRICATED STRINGER 22L 7075 T-6 24 INCHES LARGE PER SRM 53-10-3.  INSTALLED STRINGER REPAIR ON STATION 312 STRINGER 22L AS PER SRM 53-10-3 STATION 304 TO 320.
